# SDR IPXA2020092960780

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 33,223 hours, 17,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3611
- Condition: Damaged
- Location: Bs 1862-1870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG GROOVE WORN UNDER RT HORIZONTAL STAB ON SKIN AT STA 1862-1870.  REPLACED IAW B757-200 SRM 53-80-01-2R-2 FIG 201 DETAIL II.
